# SDR ABXA020126

- Difficulty date: July 24, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 112T4101
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIGHT WING LOWER SKIN PANEL NO. 1 AT REAR SPAR, BETWEEN STRINGER 230 AND 277. REPAIRED AREA IAW REA B657-43583-MR.
